RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Eilers, Keno

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:30
Abstract pages:487
Full texts:74
References:39
E-mail:

http://www.mathnet.ru/eng/person87750
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2016
1. Keno Eilers, “Modular Form Representation for Periods of Hyperelliptic Integrals”, SIGMA, 12 (2016), 060, 13 pp.  mathnet  isi  scopus
2013
2. J. C. Eilbeck, K. Eilers, V. Z. Enolski, “Periods of second kind differentials of $(n,s)$-curves”, Tr. Mosk. Mat. Obs., 74:2 (2013),  297–315  mathnet  mathscinet  zmath  elib; Trans. Moscow Math. Soc., 74 (2013), 245–260  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021